# SDR SWAA2021021133937

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT AFT CARGO BAY BS727A - BS727D RBL13 WL156. / REMOVED CORROSION ON SEVERAL AREAS FROM BS 727A TO BS 867 OF ACB TRACK THE LOST MATERIAL IS MORE THAN 50% OF THE ORIGINAL THICKNESS PER REF SRM 51-10-02-0G THEREFORE; FOUND TO BE OUT OF LIMIT PER REF SRM 53-00-53-1A-2 STEP 4B. REMOVED AND REPLACED TRACK PART NBR 146A7501-25 PER REF B737 SRM 51-40-02-0G AND DWG NBR 146A7500
